Browse by Publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Bolte, Jérôme, Daniilidis, Aris, Ley, Olivier and Mazet, Laurent (2010) Characterizations of Lojasiewicz Inequalities and Applications. Transactions of the American Mathematical Society, 362 (6). pp. 3319-3363.

Bégout, Pascal and Vargas, Ana (2007) Mass concentration for the L²-critical nonlinear Schrödinger equation. Transactions of the American Mathematical Society, vol. 359 (n° 11). pp. 5257-5282.

Bégout, Pascal and Vargas, Ana (2007) Mass Concentration Phenomena for the L2-Critical Nonlinear Schrödinger Equation. Transactions of the American Mathematical Society, vol. 359 (n° 11). pp. 5257-5282.

This list was generated on Sat Dec 14 22:56:38 2019 CET.